# SDR SWAA2022090941577

- Difficulty date: August 13, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 AND WL164 FWD CARGO COMPARTMENT 2022-427027 / [01] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N:A21147756 DUE DATE: 25-OCT-22;[02] TOOL USED ULTRASONIC THICKNESS INSTRUMENT P/N 38DLPLUS S/N 120398603 DUE DATE 18-OCT-22.;[03] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE: 08-SEP-22 WAS USED.;[04] TOOLS USED: TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112031023; DUE DATE: 01-FEB-23; TEMPERATURE CONTROLLER: P/N P3015GOES00000; S/N 112820025; DUE DATE: 01-FEB-23.;[05] PERFORMED PERMANENT REPAIR ON STR 23L LOCATED BS540 AND WL164 FWD CARGO COMPARTMENT IAR. B737-700 SRM 53-00-03-2R-1 REPAIR 1 TABLE 201; 202 ;203 FIGURE 205. SEE INDIVIDUAL SIGN-OFF BELOW.;[06] CORRECTED STEP 5. PERFORMED PERMANENT REPAIR ON STR 23L LOCATED BS540 AND WL164 FWD CARGO COMPARTMENT IAW. B737-700 SRM 53-00-03-2R-1 REPAIR 1 TABLE 201; 202 ;203 FIGURE 205. SEE INDIVIDUAL SIGN-OFF BELOW.;[07] PERFORMED PERMANENT REPAIR ON STR 23L LOCATED BS540 AND WL164 FWD CARGO COMPARTMENT IAW. B737-700 SRM 53-00-03-2R-1 REPAIR 1 TABLE 201; 202 ;203 FIGURE 205 RII ACCOMPLISHED. SEE INDIVIDUAL SIGN-OFF BELOW.
